Research Repository

Browse by Author: Shu, Z

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Shen, Y, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z and Karimi, HR (2019) H-infinity control of Markov jump time-delay systems under asynchronous controller and quantizer. Automatica, 99. pp. 352-360. ISSN 0005-1098

Wu, ZG, Shen, Y, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z and Su, H (2018) H-infinity Control for 2D Markov Jump Systems in Roesser Model. IEEE Transactions on Automatic Control. ISSN 0018-9286

Lin, H, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z, Lu, R and Wu, ZG (2017) Optimal Estimation and Control for Lossy Network: Stability, Convergence, and Performance. IEEE Transactions on Automatic Control, 62 (9). 4564 - 4579. ISSN 0018-9286

Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z, Su, H and Lu, R (2017) Passivity-based asynchronous control for markov jump systems. IEEE Transactions on Automatic Control, 62 (4). 2020 - 2025. ISSN 0018-9286

Wu, Y, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z and Wu, ZG (2016) Consensus of Multiagent Systems Using Aperiodic Sampled-Data Control. IEEE Transactions on Cybernetics, 46 (9). 2132 - 2143. ISSN 2168-2267

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J and Shu, Z (2013) Dissipative control for linear systems by static output feedback. International Journal of Systems Science, 44 (8). 1566 - 1576. ISSN 0020-7721